Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 51


Journal: Bull. Amer. Math. Soc. 51 (1945), 1001
Original Article: Bull. Amer. Math. Soc. 51 (1945), 1-21.
Original Article: Bull. Amer. Math. Soc. 51 (1945), 97-105.
Original Article: Bull. Amer. Math. Soc. 51 (1945), 522-523.
Original Article: Bull. Amer. Math. Soc. 51 (1945), 601-646.
Original Article: Bull. Amer. Math. Soc. 51 (1945), 665-666.
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08495-X